# SDR 03FDEA01984

- Difficulty date: November 26, 2003
- Submitted: November 28, 2003
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48314
- Aircraft time: 33,462 hours, 11,184 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator Valve
- Condition: Inoperative
- Location: Trim Air
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF TRIM AIR OFF LIGHT ILLUMINATED COURIER SUPPLY TEMP   INCREASED TO 215 DEG IT THEN DROPPED AND TRIM AIR OFF LIGHT EXTINGUISHED.  SUPPLY TEMP ROSE AGAIN, CYCLED REPEATED MULTIPLE TIMES.  RETURNED TO BASE.  BOTH TRIM AIR PRESSURE REGULATOR VALVES INOP. TRIM AIR SWITCH MUST BE SELECTED.
